# SDR DALA2018072504685

- Difficulty date: July 24, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 64,318 hours, 27,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY EXIT LIGHT AT SEAT 29D (FOR AISLE ILLUMINATION) HAS A BROKEN MOUNT. REPLACED BROKEN EMERGENCY LIGHT BRACKET AT SEAT 29D, PER AMM 33-51.
